Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What are the syptoms of a caffeinne withdrawl?

Trying to drink more water...

Answer Question
 
Anonymous

Asked by Anonymous at 3:26 PM on Jun. 10, 2009 in Health

Answers (4)
  • dehydration, moodiness, shakes, jitters, hot flashes
    staciandababy

    Answer by staciandababy at 3:30 PM on Jun. 10, 2009

  • Above post is right, but I also get a serious headache that will NOT go away with over the counter meds. Thats why I am addicted...;) Dont have time to slow down for a weeks worth of headaches.
    mom2twobabes

    Answer by mom2twobabes at 3:38 PM on Jun. 10, 2009

  • Massive headaches, I get one every time I don't have coffee in the AM
    Anonymous

    Answer by Anonymous at 3:39 PM on Jun. 10, 2009

  • Really bad headaches. Caffiene is highly addictive and it is a very bad idea to stop cold turkey. Taper off over a couple of weeks.
    rkoloms

    Answer by rkoloms at 6:33 AM on Jun. 11, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.